# SDR SWAA072398

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 28,225 hours, 16,027 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 128, 24 INCHES AFT OF FRONT SPAR.  REPAIRED SKIN PER SWA EA.
